# SDR AWXA200400499

- Difficulty date: April 9, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457788
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR, DURING C-17 CHECK A .2500 CRACK WAS FOUND AT FASTENER HOLE IN FUSELAGE SKIN AT LOWER FORWARD CORNER OF R-2 DOOR CUTOUT BS 981.8 TO BS 984.8, WL 198.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED;  FABRICATED AN INNER, MIDDLE, AND OUTER DOUBLERS; INSTALLED FREEZE PLUG IN STOP DRILL HOLE, INSTALLED DOUBLERS IAW  SRM 53-60-01, FIG. 203, AND E.R. 03-5300-04128-HFIA.
